A 57-year-old female asked:
i have had a constant headache, worse with exercise. i was recently diagnosed with anemia. should i see my doctor?
2 doctor answers
Dr. Ihab Ibrahim answered
28 years experience Pain Management
Yes: When there aren't enough red blood cells to carry oxygen, your body has to compensate by pumping the blood around the body more, resulting in increased heart rate. Blood pressure medicine, especially diuretics, may have adverse effect on the balance between BP: Blood pressure and HR: heart rate. Get checked out. Maybe the cause of your headache.
Answered on May 24, 2015
Dr. Warren Foster answered
19 years experience Cardiac Electrophysiology
Yes: It sounds like there are many possible reasons for you to have these symptoms. The symptoms may be coincidence, medication related, or result from the same underlying cause. Go ahead and make an appointment with your doctor to address this and get to the bottom of it. Take care.
Answered on Sep 29, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I was diagnosed with sinusitus and now I am coming to an end of my antibiotics and had a sweat while I was sleeping at night
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!